MathSciNet Relay Station
MathSciNet bibliographic data
MR2168765 (2006g:11095) 11F66 (11F30)
Lau, Yuk-Kam; Tsang, Kai-Man A mean square formula for central values of twisted automorphic $L$-functions. Acta Arith. 118 (2005), no. 3, 231–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement